# SDR REXA2025121201025

- Difficulty date: October 27, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N292PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15292
- Aircraft time: 26,658 hours, 20,465 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: SH670323647
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE INTERNAL STRUCTURE ANTENNA DOUBLER BTW FS295.00 / FS310.00 AND STGR 26L / STGR26R AT MAIN AVIONICS COMPARTMENT.  CORROSION ON FUSELAGE INTERNAL STRUCTURE ANTENNA DOUBLER BTW FS 295.00 / 310.00 AND STGR26L / STGR 26R AT MAIN AVIONICS COMPARTMENT WAS REMOVED AND EVALUATED OUT OF LIMITS PER CRJ900 SRM 51-21-06-001-001-A01 AND ANTENNA DOUBLER WAS REPLACED PER CRJ900 51-42-06-001-001-A01
